Equate Allergy Relief Diphenhydramine Tablets, 25 mg, 100 Ct

Equate Allergy Relief Diphenhydramine Tablets, 25 mg, 100 Ct

Equate

Free Delivery

On your first order over $35!

Extra 5% off *

Already have an account? 

Details

Equate Allergy Relief Tablet Medicine:Diphenhydramine HCI 25mg - antihistamineNon-drowsy formulaPack contains 100 tabletsRelieves sneezing, running nose and itchy throatGet rid of that stuffed-up feelingComparable to Benadryl Allergy Ultratab active ingredientEasy to
...more >>

Always refer to the actual package for the most accurate information